MathSciNet Relay Station
MathSciNet bibliographic data
MR1623430 (99f:58202) 58G15 (35S05 44A12 47G10)
Seeger, Andreas Radon transforms and finite type conditions. J. Amer. Math. Soc. 11 (1998), no. 4, 869–897.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement